# SDR SIMA20201231002

- Difficulty date: December 31, 2020
- Submitted: January 1, 2021
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145079
- Aircraft time: 48,335 hours, 43,746 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FA EMERGENCY FLASHLIGHT INOPERABLE, SWAPPED WITH AFT FLASHLIGHT, MEL 2553-AUTH 120356-C.  C/A: SWAPPED FWD FA EMERGENCY FLASHLIGHT ASSEMBLY BACK TO THE AFT FLASHLIGHT ASSEMBLY LOCATION AND REPLACED THE FWD FA FLASHLIGHT ASSEMBLY, IAW EMB AMM 33-50-16-000-801-A AND 33-50-16-400-801-A.  OPERATIONS CHECK GOOD.  MEL RESTORED.
